# SDR AALA20030312

- Difficulty date: March 13, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT PATH LIGHTING AT SEAT 19B INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY EXIT PATH LIGHTING AT SEAT 19B ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
